Medikamentös-induzierte Neutropenien/Agranulozytosen

Njue, Linet Muthoni; Baerlocher, Gabriela M. (2018). Medikamentös-induzierte Neutropenien/Agranulozytosen. Der informierte Arzt(2), pp. 23-26. Aerzteverlag medinfo AG

[img] Text
2018_der_informierte_Arzt_02-18_Medikament-induz_Neutropenien.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (665kB) | Request a copy

Item Type:

Journal Article (Review Article)

Division/Institute:

04 Faculty of Medicine > Department of Haematology, Oncology, Infectious Diseases, Laboratory Medicine and Hospital Pharmacy (DOLS) > Clinic of Haematology and Central Haematological Laboratory
04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > Unit Childrens Hospital > Forschungsgruppe Hämatologie (Erwachsene)

UniBE Contributor:

Njue, Linet Muthoni and Baerlocher, Gabriela M.

Subjects:

600 Technology > 610 Medicine & health

Publisher:

Aerzteverlag medinfo AG

Language:

German

Submitter:

Pierrette Durand Lüthi

Date Deposited:

21 Feb 2019 10:30

Last Modified:

21 Feb 2019 12:54

BORIS DOI:

10.7892/boris.125188

URI:

https://boris.unibe.ch/id/eprint/125188

Actions (login required)

Edit item Edit item
Provide Feedback